| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Been on Levothroid for 6 weeks...
Re: Been on Levothroid for 6 weeks...
[ Back to Messages
Posted by Deb
on October 16, 2000 at 12:36:45:
In Reply to: Been on Levothroid for 6 weeks... posted by steve on October 14, 2000 at 21:49:13:
: Had all the classic hypo symptoms-fatigue, mental fog, dizziness, gastrointestinal problems. My TSH was initially tested at 11.8. My doc felt that thyroid hormone replacement was necessary, so I was put on .05MG of Levothroid. My 6 week follow-up TSH returned a 4.2 reading. Will my TSH continue down with current dosage, or should I up it? I'd like to get it down below 2. Any thoughts would be appreciated. Steve
I have been told twice now that a medication change doesn't totally take effect for about 3 months. Hang in there :-)
All times are GMT -7. The time now is 10:28 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!